| Model Number |
442027 |
| Medical Device Problem Codes |
Contamination (1120); Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Event or Problem Description
It was reported that 4 bd bactec¿ standard/10 aerobic/f culture vials (plastic) were contaminated and false positive results for paenibacillus urinalis were obtained.Customer stated that the patient most likely were treated for the organism.Multiple attempts have been made to confirm this information, however, the customer has not responded.The following information was provided by the initial reporter: it was reported that there is contamination in (b)(4) bottle with paenibacillus urinalis.
Additional Manufacturer Narrative
H6: investigation summary customer reported a contamination defect.Bd was not able to perform an investigation to the retention samples since neither batch number is unknown.Batch history records are always reviewed prior product release.Product insert warnings and precautions sections states that prior to use, each vial should be examined for evidence of contamination such as cloudiness, bulging or depresses septum, or leakage.Vials showing evidence of contamination should not be used.Also prior to use, the user should examine the vial for evidence of damage or deterioration.Vials displaying turbidity, contamination, or discoloration (darkening) should not be used.No corrective actions were required.A cross functional team continually monitors all product complaints for trends and determines if any additional actions are necessary beyond the current investigational process.H3 other text : see h10.
Event or Problem Description
It was reported that 4 bd bactec¿ standard/10 aerobic/f culture vials (plastic) were contaminated and false positive results for paenibacillus urinalis were obtained.Customer stated that the patient most likely were treated for the organism.Multiple attempts have been made to confirm this information, however, the customer has not responded.The following information was provided by the initial reporter: it was reported that there is contamination in 442027 bottle with paenibacillus urinalis.